Alert archive / New York / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS Albany, NY

July 7, 2017Hamilton County, Warren County, New York

NWS Albany, NY issued this flash flood warning at Jul 7, 2017, 2:30 PM EDT for Hamilton County, Warren County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 2:30 PM EDT (18:30 UTC)
Expired
Jul 7, 2017, 8:30 PM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 111 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WGUS51 KALY 071830
FFWALY
NYC041-113-080030-
/O.NEW.KALY.FF.W.0008.170707T1830Z-170708T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
230 PM EDT FRI JUL 7 2017

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Central Hamilton County in eastern New York...
  Northwestern Warren County in east central New York...

* Until 830 PM EDT Friday

* At 229 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Indian Lake, Speculator, Blue Mountain Lake, Lewey Lake Campground,
  Forked Lake Public Campground, Lake Durant Campground, Golden Beach
  Campground, Hasbroucks, Eagle Nest, Quaker Beach, Deerland, Sled
  Harbor, Sabael, Sagamore, Woods, Sagamore Lake and Kamp Kill Kare.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4395 7430 4392 7434 4381 7422 4383 7415
      4382 7414 4381 7411 4367 7411 4353 7461
      4394 7467

$$

JSQ
1 follow-up statement
971 
WGUS71 KALY 072056
FFSALY

Flash Flood Statement
National Weather Service Albany NY
456 PM EDT FRI JUL 7 2017

NYC041-113-072105-
/O.CAN.KALY.FF.W.0008.000000T0000Z-170708T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton NY-Warren NY-
456 PM EDT FRI JUL 7 2017

...THE FLASH FLOOD WARNING FOR CENTRAL HAMILTON AND NORTHWESTERN
WARREN COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4395 7430 4392 7434 4381 7422 4383 7415
      4382 7414 4381 7411 4367 7411 4353 7461
      4394 7467

$$

JSQ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:32 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 7, 1:32 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Albany NY
132 PM EDT Fri Jul 7 2017

.SYNOPSIS...
A low pressure system passing south of Long
Island and moving northeast towards Cape Cod this morning will bring
some rain to locations south and east of the Capital District.  In
the more humid air mass some scattered showers and thunderstorms
will develop mainly west of the Hudson River Valley in the afternoon
well ahead of a cold front.  Scattered showers and thunderstorms
will be possible tonight into Saturday associated with the cold
frontal passage. Cooler and drier air will filter into the region
Saturday night into Sunday, as high pressure briefly builds in from
the Ohio Valley.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1245 PM EDT, back edge of steadier rain now entering
western Litchfield County and across southeast Berkshire CO,
with some lingering lighter showers just upstream into portions
of the mid Hudson Valley. Expect this rain to exit over the next
1-2 hours.

Farther N and W, sunshine has broken through the clouds, with
some areas of mostly sunny skies close to and within the Capital
District extending into the SE Catskills.

Synoptically, the forcing associated with mid level
deformation/F-Gen across SE areas continues to shift east, with
a pocket of subsidence across central areas. However, latest WV
satellite imagery reveals another shortwave across NW PA
extending into western NY, which is tracking E/SE. Forcing with
and ahead of this feature has been initiating elevated
convection across western NY/PA and points S and W earlier this
morning. It appears that the best forcing associated with the
upstream wave may track just S and W of the region into central
PA/southern NYS through this afternoon, although slightly weaker
forcing combined with SB CAPES of 500-1000 J/Kg should be
enough to initiate at least isolated to scattered
showers/thunderstorms through this afternoon and early evening,
mainly for the western Mohawk Valley/Adirondacks first, and
possibly tracking into the Capital Region/Lake George-Saratoga
Region and southern VT later this afternoon closer to sunset.

SPC maintains a marginal risk for severe thunderstorms for much
of the region through tonight, as there could be a few isolated
stronger thunderstorms developing which, if they can organize
into clusters/bowing segments, could produce gusty winds.

Overall mid level flow is somewhat weak, while moisture remains
fairly abundant, so will have to watch for locally heavy
rainfall through this afternoon/evening, especially if any
training/backbuilding of cells develops.

Late afternoon highs should reach the upper 70s to lower 80s for
most areas from Albany and points N and W, with mainly lower/mid
70s to the S and E where clouds/rainfall have kept temps in the
60s through noontime thus far.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Tonight...A prefrontal trough and a cold front will be moving
east/southeast across the region from the eastern Great Lakes
Region and the St Lawrence River Valley. The air mass remains
humid and slightly unstable with SBCAPES in the 500-1000 J/kg
range before 06Z. PWATS increase to 1.33-1.75" ahead of the
boundaries. Scattered showers and thunderstorms will approach the
Hudson River Valley by 06Z/SAT based on the latest
ECMWF/NAM/CAN GGEM. A band or bands of showers and thunderstorms
are possible on some of the CAMs. A rogue severe can not be
ruled out and we will keep mention in the HWO west of the Hudson
River Valley. Some locally heavy rainfall is possible with the
thunderstorms. We are not expecting any flash flooding with
1-hr zonal FFG values back up in the 1.7-2.3" range across
eastern NY. The instability continues to wane after midnight
with scattered showers and isolated thunderstorms possible. We
did go with slightly higher pops in the likely range over the
southern Adirondacks/western Mohawk Valley, as a weak wave may
move along the front. Some locations may get an inch or so of
rainfall. The line or lines of showers and thunderstorms may not
reach extreme eastern NY/western New England until towards
daybreak and only slight or low chance pops were used prior to
12Z/SAT. It will be a warm and humid night with lows in the
upper 50s to mid 60s across the region.

Saturday...The start of the weekend looks unsettled, as the cold
front takes it time moving across the region. Scattered showers
and isolated to scattered thunderstorms are possible. There is a
Marginal Risk of thunderstorms across western New England. The
question will be how much instability is around for any
potential severe thunderstorms. Clouds and residual showers with
the prefrontal trough will inhibit strong destabilization. The
latest NAM has SBCAPE still in the 500-1000+ J/kg range with
dewpoints in the upper 50s to mid 60s. The 0-6 km bulk shear
does increase to 40-50 kts, and the right entrance region of
about a 100 kt jet streak moves across central and eastern NY.
We will have to monitor locations south of the Capital Region
and across western New England for potential strong to severe
thunderstorms. The cloud cover, instability, and weak mid level
lapse rates of 5.5-6 C/km may limit things. Cold advection will
sweep in across the region from northwest to southeast during
the late morning through the afternoon with highs in the mid 60s
to lower 70s over the southern Adirondacks and southern Greens,
and mainly mid 70s to lower 80s elsewhere.

Saturday night...The showers and thunderstorms should end before
nightfall, except across the southern Adirondacks where a few
showers may linger with the upper trough axis. High pressure
will attempt to build in from the Midwest with cooler and
comfortable temps in the 50s with a few upper 40s over the
southern Dacks and eastern Catskills.

Sunday-Sunday night...Most of the region will stay fair and dry
with high pressure building in from the Ohio Valley. However, a
sfc trough associated with the upper low may bring some isolated
to scattered showers across the southern Adirondacks/Lake George
Region late in the day, and into the nighttime period.
Elsewhere, partly to mostly sunny conditions are expected on
Sunday, with some increase in clouds at night. High temps will
be similar to Saturday with lower humidity levels and lows will
be in the 50s to around 60F over the Mid-Hudson Valley.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
At upper levels, the eastern CONUS remains on the influence of a
longwave trough, which is centered over Ontario/Quebec. This trough
is expected to shift east by mid-week, allowing the flow to become
more zonal across the northeastern CONUS and for the western ridge
to build east.

At the surface, a series of frontal boundaries will push through the
area Monday-Tuesday. This will bring chances for showers and
thunderstorms both days with the best coverage on Tuesday as a cold
front drops through the area. There is the potential for some of
these storms to become strong to severe Tuesday afternoon with ample
CAPE/LIs. However, mid level lapse rates aren't very steep, on the
order of 5-6 deg C/km.

Behind the front, a surface ridge, and cooler, less humid air builds
into the region on Wednesday. This reprieve from the wet weather
appears to be short-lived as pieces of upper energy pass through the
area, bringing additional shower chances Wednesday night through the
end of the work week.

Temperatures throughout the period will be seasonable with highs in
the upper 70s and lower 80s and overnight lows in the 50s and
60s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Rain exiting the KPOU and KPSF area and ceilings will rise to
VFR by 19z at KPOU. Clearing in the rest of the region for the
rest of the afternoon with broken ceilings above 3000 feet at
times and some scattered showers and thunderstorms developing
that will track east through this evening.

There are showers and storms currently developing in the
southern Adirondacks and western Mohawk Valley that should reach
the Hudson Valley north of KPOU late this afternoon and the
Berkshires toward evening. Including VCSH between 20Z-06Z at
KGFL, KALB and KPSF but leaving out VCSH at KPOU until more
evidence showers and storms will develop nearby.

Increasing low level moisture across the region ahead of a cold
front will contribute to MVFR ceilings and visibilities later
tonight and early Saturday morning. Additional scattered showers
and thunderstorms are expected to track through the region
Saturday morning ahead of the cold front. So, including VCSH
after 09Z-10Z and continuing through 18Z.

Winds will remain mainly light from the south at or below 5
Kt at KGFL and KALB with variable winds at KPOU and KPSF. Light
south to southwest winds continue tonight and trends toward
southwest at less than 10 Kt Saturday morning.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Moderate Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday:  Slight Chance of SHRA.

&&

.FIRE WEATHER...
A low pressure system passing south of Long
Island and moving northeast towards Cape Cod this morning will bring
some rain to locations south and east of the Capital District.
Scattered showers and thunderstorms will be possible late this
afternoon into Saturday associated with the cold frontal
passage. Cooler and drier air will filter into the region
Saturday night into Sunday, as high pressure briefly builds in
from the Ohio Valley.

RH values will only fall to 50 to 70 percent this afternoon
with south to southwest winds of 5 to 15 mph. The RH values
will recover to 85 to 100 percent tonight in the humid air mass.
Expect the RH values to lower to 45 to 70 percent on Saturday.
The winds will be south to southwest at 5 to 15 mph tonight, and
will shift to the west at 10 to 20 mph on Saturday with a few
gusts in the 25 to 30 mph range.

&&

.HYDROLOGY...
Widespread hydrological issues are not expected the next several
days on the main stem rivers.

A wave of low pressure passing south of Long Island this morning
will bring some rain to locations south of the Capital Region.
There could be a brief period of some steadier rain showers for
the mid-Hudson Valley into northwestern Connecticut into the
late morning. Rainfall amounts are expected to be in the quarter
to three quarters of an inch range based on the latest trends
for the mid-Hudson Valley and NW CT.

Some additional showers and thunderstorms are possible for the
whole area late this afternoon into Saturday as a frontal
system impacts the area. Rainfall amounts will be variable, but
widespread flooding/flash flooding is not expected with this
storm system with high zonal FFG values. Any thunderstorm will
be capable of locally heavy downpours which could cause ponding
of water on roadways. A few locations may receive over an inch
or rain Fri night into Saturday.

Drier weather will return for Sunday into early Monday, but the
threat for showers and thunderstorms will return with another
storm system on Tuesday. Some light rainfall amounts are
possible over the southern Adirondacks late Sunday into Sunday
night.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...KL/NAS/Wasula
SHORT TERM...Wasula
LONG TERM...JVM
AVIATION...NAS
FIRE WEATHER...Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Jul 7, 10:22 AM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1022 AM EDT Fri Jul 7 2017

NYZ032-033-038>043-047>054-058>061-063>066-082>084-081100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
1022 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for the southern Adirondacks, Mohawk
Valley, Greater Capital Region, Lake George Northern Saratoga Region,
Taconics, Mid Hudson Valley, Schoharie Valley, and the eastern
Catskills of eastern New York.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms this afternoon and tonight.
During this time, there is a marginal risk for severe thunderstorms
from the Hudson River Valley westward where damaging winds and large
hail would be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms on Saturday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-VTZ013>015-081100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
1022 AM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...Today and Tonight.

A period of moderate to potentially heavy rain is possible this
morning across southern Litchfield County. The heavy rain may cause
some ponding of water on roadways and poor drainage flooding of low
lying areas.

There is a chance of thunderstorms this afternoon and tonight.
During this time, there is a marginal risk for severe thunderstorms.
Damaging winds and large hail would be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms and a marginal risk of severe
thunderstorms on Saturday during the day where damaging winds and
large hail would be the main threats.

There is a chance of thunderstorms on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 7, 10:41 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Albany NY
1041 AM EDT Fri Jul 7 2017

CTZ001-013-NYZ065-066-071615-
Northern Litchfield-Southern Litchfield-Western Dutchess-
Eastern Dutchess-
Including the cities of Torrington, Oakville, Gaylordsville,
New Milford, Terryville, Thomaston, Poughkeepsie, Beacon,
Arlington, Pawling, Wingdale, Dover Plains, Millbrook,
Stanfordville, Pine Plains, and Amenia
1041 AM EDT Fri Jul 7 2017

...Moderate to heavy rain to continue through noontime...

An area of moderate to heavy rain will continue to affect portions
of the mid Hudson Valley and Litchfield County through around
noontime. Rainfall rates of up to one half inch per hour will be
possible, which may lead to ponding of water, especially in poor
drainage and urban areas.

The heaviest rain is expected to occur closer to the Interstate 84
corridor in Dutchess County, and across southern Litchfield
County.

The heavier rain is expected to taper off after noontime from
west to east.
Special weather statement, Jul 7, 1:09 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albany NY
109 PM EDT FRI JUL 7 2017

NYZ033-071745-
Hamilton-
109 PM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON COUNTY...

At 109 PM EDT, a strong thunderstorm was located near Lake Durant
Campground, or 8 miles west of Indian Lake, moving northeast at 15
mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Blue Mountain Lake around 120 PM EDT.
  Lake Durant Campground around 125 PM EDT.
  Indian Lake around 130 PM EDT.

Other locations impacted by this storm include Eagle Nest and Sabael.

LAT...LON 4402 7430 4397 7425 4392 7434 4381 7422
      4382 7419 4383 7415 4381 7412 4381 7408
      4366 7443 4380 7459
TIME...MOT...LOC 1709Z 231DEG 15KT 4378 7444

KSL
Special weather statement, Jul 7, 1:46 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Albany NY
146 PM EDT FRI JUL 7 2017

NYZ033-071845-
Hamilton-
146 PM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON COUNTY...

At 146 PM EDT, a strong thunderstorm was located near Indian Lake,
moving northeast at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Indian Lake around 200 PM EDT.

Other locations impacted by this storm include Eagle Nest and Sabael.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4397 7425 4392 7434 4381 7422 4382 7419
      4383 7415 4381 7412 4381 7408 4380 7405
      4366 7442 4384 7457 4400 7426
TIME...MOT...LOC 1746Z 243DEG 14KT 4378 7435

NAS
Special weather statement, Jul 7, 1:48 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
148 PM EDT FRI JUL 7 2017

NYZ038-071845-
Southern Herkimer-
148 PM EDT FRI JUL 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

At 148 PM EDT, a strong thunderstorm was located near Frankfort, or
near Ilion, moving east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Ilion and Frankfort around 205 PM EDT.
  Herkimer and Mohawk around 215 PM EDT.
  Middleville around 230 PM EDT.
  Little Falls and Dolgeville around 245 PM EDT.

Other locations impacted by this storm include Ingham Mills, Jersalem
Hill, West Frankfort, Spinnerville, Corrado Corners, Cedar Lake,
Curtis, Countryman, North Ilion and Gulph.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4314 7514 4321 7475 4311 7476 4311 7477
      4308 7477 4305 7476 4290 7477 4289 7484
      4290 7488 4288 7488 4286 7499 4291 7510
      4286 7514 4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1748Z 258DEG 13KT 4301 7514

NAS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:09 PM EDTSpecial Weather StatementALYHamilton36 min
Jul 7, 1:46 PM EDTSpecial Weather StatementALYHamilton59 min
Jul 7, 1:48 PM EDTSpecial Weather StatementALYOneida57 min
Jul 7, 2:06 PM EDTFlash Flood WarningALYHerkimer6 hr
Jul 7, 3:23 PM EDTSpecial Weather StatementALYMontgomery67 min
Jul 7, 3:27 PM EDTSpecial Weather StatementALYWarren63 min
Jul 7, 3:42 PM EDTSpecial Weather StatementALYMontgomery48 min
Jul 7, 4:28 PM EDTSpecial Weather StatementALYWarren62 min
Jul 7, 4:30 PM EDTSpecial Weather StatementALYWarren60 min
Jul 7, 4:33 PM EDTSpecial Weather StatementALYSchenectady57 min
Jul 7, 5:31 PM EDTSpecial Weather StatementALYWashington59 min
Jul 7, 5:33 PM EDTSpecial Weather StatementALYAlbany, Rensselaer57 min
Jul 7, 5:52 PM EDTSpecial Weather StatementALYWarren53 min
Jul 7, 6:09 PM EDTSpecial Weather StatementALYWashington66 min
Jul 7, 6:26 PM EDTSpecial Weather StatementALYColumbia, Greene64 min
Jul 7, 7:03 PM EDTSpecial Weather StatementALYColumbia57 min
Jul 7, 7:20 PM EDTSpecial Weather StatementALYColumbia55 min

Nearby

Flash Flood Warnings in New York, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.